# SDR AALA202106219014

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 36,301 hours, 14,185 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Failed Insp
- Location: Lt Engine Mount
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ENGINE AFT MOUNT BOLTS FAILED TORQUE CHECK. REPLACED ALL FOUR MOUNT BOLTS PER AMM 71-22-11-000-803-A AND AMM 71-22-11-400-803-A.
